# SDR 01FDEA00015

- Difficulty date: January 10, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

01-004  AT 5000 FT ON CLB OUT NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON.  NO IRREGULARITIES NOTED.  CLEANED OVERHEAT DETECTION ELEMENT.  RAN NR 3 ENGINE IAW JET RUN HANDBOOK, NO LEAKS NOTED.  OK FOR SERVICE.
